MathSciNet Relay Station
MathSciNet bibliographic data
MR1846833 42B05 (41A10)
Gorbachev, D. V. An extremal problem for periodic functions with support in a ball. (Russian) Mat. Zametki 69 (2001), no. 3, 346--352; translation in Math. Notes 69 (2001), no. 3-4, 313–319
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement